A Galois-type correspondence theory for actions of finite-dimensional pointed Hopf algebras on prime algebras

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish
Pages (from-to)606-624
Number of pages19
JournalJournal of Algebra
Issue number2
StatePublished - 15 Sep 1999

Bibliographical note

Funding Information:
* This research was supported by the Israel Science Foundation founded by the Israel Academy of Sciences and Humanities.

Cite this